Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (282 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 461–463
DOI: 10.2977/prims/1195196621

Published online: 1976-12-31

The Uniformization Problem for Complex Manifolds

Yum-Tong Siu[1]

(1) Harvard University, Cambridge, USA

No abstract available for this article.

No keywords available for this article.

Siu Yum-Tong: The Uniformization Problem for Complex Manifolds. Publ. Res. Inst. Math. Sci. 12 (1976), 461-463. doi: 10.2977/prims/1195196621